Stomach Pain Accompanied By A Sour Taste In The Mouth

Illustration of Stomach Pain Accompanied By A Sour Taste In The Mouth
Illustration: Stomach Pain Accompanied By A Sour Taste In The Mouth post.greatist.com

Hello doctor, I want to ask: My father has stomach pain for 3 days, it feels sour in the mouth. Is it better to be hospitalized or not? Please answer yes. thank you

1 Answer:

Hello Hernianti,


Thank you for the question.


Stomach pain accompanied by a sour taste in the mouth can be caused by several things, such as:

Gastroesophageal reflux disease (GERD).

Dyspepsia syndrome.
Gastric ulcer.
Psychosomatic disorders.
Irritable bowel syndrome.
Inflammatory bowel disease.

The medical conditions above are disorders of the digestive system that are greatly influenced by diet, so diet modification is the main key to healing the condition. In most cases, the conditions above do not require hospitalization and are recommended for outpatient treatment only, unless there are indications of hospitalization such as worsening of symptoms that do not improve with the drugs given, nausea and vomiting or diarrhea more than 3-5x per day, vomiting of blood, severe anemia, or intestinal obstruction.


The following things can be done to reduce complaints:

Eat often but in small portions, and eat slowly.
Avoid lying down after eating, a minimum of waiting after 1-2 hours.
Reducing foods that contain a lot of gas such as beans, cabbage, cauliflower, broccoli, milk and milk products, soft drinks.
Reducing sour and spicy foods, caffeinated, and soda drinks.
Drink 2-3 liters of water per day.
Enough sleep 7-9 hours per day.
Exercise regularly.
Manage stress well.

Hopefully this information can be useful and hopefully get well soon.


Regards.

: by

Related Question

The Cause Of Menstruation Is Only 2 Weeks Ago?

The Cause Of Menstruation Is Only 2 Weeks Ago?

(2 years ago)

Good afternoon Doctor, like this, I want to ask .. I was the last month of menstruation on December 20, while on December 31, I menstruated again until January 7, and today on Janu...

Side Effects After Consuming Diabetes Medications?

Side Effects After Consuming Diabetes Medications?

(2 years ago)

Afternoon, I am 34 years old, I have diabetes. I want to ask the effect of blood sugar medicine Simrly-glimepiride2 mg can control blood sugar in the body for a long time ?? and 50...

Can Consumption Of Coffee Mixed With Creamer When The Tooth Hurts Due To Abscesses And Cavities?

Can Consumption Of Coffee Mixed With Creamer When The Tooth Hurts Due To Abscesses And Cavities?

(2 years ago)

Good morning ,, r nI want to ask, right now I have a toothache because of cavities and abscesses. This is already in day 4, even though the pain has subsided a little compared to d...

Leave a Reply

Your email address will not be published.